# SDR DLM88970064

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSE GEAR DOOR FAILED TO CLOSE AFTER T/O.  REPACKED AND SERVICED NOSE STRUT.
